MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 3MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 3MM(H); DENTAL ABUTMENT
Catalog Number ILPC343U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D4: additional device information unknown / not provided.H4: device manufacturer date unknown / not provided.
 
Event or Problem Description
The doctor reports that the dental abutment located in position number #24 failed because it fractured at the screw part.The doctor reports that the procedure was concluded by using another item.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) ilpc343u, certain low profile one-piece abutment 3.4mm(d) x 3mm(h) for evaluation.Visual evaluation was performed.The returned abutment has signs of use and was observed fractured at the screw threads.Device history record (dhr) review was completed for the subject lot number 2022080799.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022080799 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : abutment based on the investigation and risk management file review, the most likely root cause determined from the investigation was possibly user caused.Therefore, based on the available information, a device malfunction did occur.The returned abutment has signs of use and was observed fractured at the screw threads.The reported was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21544953
Report Number0001038806-2025-00476
Device Sequence Number12696726
Product Code NHA
UDI-Device Identifier00844868021094
UDI-Public(01)00844868021094(17)270908(10)2022080799
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberILPC343U
Device Lot Number2022080799
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityNon Hispanic